# SDR ASAA2018061185001

- Difficulty date: June 8, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 41,180 hours, 12,239 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 1741010301
- Part serial: 000958
- Condition: Defective
- Location: Cockpit
- Part time: 61,597 hours, 24,825 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 FMC SCREEN HAD SEVERAL WHITE LINES RUNNING HORIZONTALLY ON THE TOP OF THE SCREEN.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 1 MCDU, OPS NORMAL IAW AMM 34-61-01-400-802.
